Entry Elhay:2003:SML from computmathappl2000.bib

Last update: Sat Mar 2 02:07:13 MST 2019                Valid HTML 4.0!

Index sections

Top | Symbols | Numbers | Math | A | B | C | D | E | F | G | H | I | J | K | L | M | N | O | P | Q | R | S | T | U | V | W | X | Y | Z

BibTeX entry

@Article{Elhay:2003:SML,
  author =       "S. Elhay and G. H. Golub and Y. M. Ram",
  title =        "The spectrum of a modified linear pencil",
  journal =      j-COMPUT-MATH-APPL,
  volume =       "46",
  number =       "8--9",
  pages =        "1413--1426",
  month =        oct # "\slash " # nov,
  year =         "2003",
  CODEN =        "CMAPDK",
  DOI =          "https://doi.org/10.1016/S0898-1221(03)00370-5",
  ISSN =         "0898-1221 (print), 1873-7668 (electronic)",
  ISSN-L =       "0898-1221",
  MRclass =      "15A18 (15A21 15A48 70J10)",
  MRnumber =     "MR2020255 (2004j:15014)",
  bibdate =      "Wed Mar 1 21:49:33 MST 2017",
  bibsource =    "http://www.math.utah.edu/pub/bibnet/authors/g/golub-gene-h.bib;
                 http://www.math.utah.edu/pub/tex/bib/computmathappl2000.bib",
  URL =          "http://www.sciencedirect.com/science/article/pii/S089812210390229X",
  acknowledgement = ack-nhfb,
  author-dates = "Gene Howard Golub (February 29, 1932--November 16,
                 2007)",
  fjournal =     "Computers and Mathematics with Applications",
  journal-URL =  "http://www.sciencedirect.com/science/journal/08981221",
}

Related entries